MathSciNet Relay Station
MathSciNet bibliographic data
MR904208 (88k:46076) 46L50
Hiai, Fumio Majorization and stochastic maps in von Neumann algebras. J. Math. Anal. Appl. 127 (1987), no. 1, 18–48.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement